# SDR DALA2025082806356

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3769, CORROSION OUT OF LIMITS ON FLOOR BEAM STA 986.5 BTW LBL 45 TO LBL 46. CORRECTIVE ACTION: PREVIOUS REPAIR ON BEAM STA 986 BTW LBL 25/50 WAS REPLACED PER B737-800 SRM 51-40-02-0G. (LP 1163445)
